Content deleted Content added
Added free to read link in citations with OAbot #oabot |
→References: dubious journal, uncited |
||
(One intermediate revision by one other user not shown) | |||
Line 69:
==References==
*{{citation|
title=A fixed point theorem for holomorphic mappings|year= 1970|series=Proc. Sympos. Pure Math.|volume= XVI|pages= 61–65|publisher =American Mathematical Society}}
*{{citation|last=Neretin|first= Y. A.|title=Categories of symmetries and infinite-dimensional groups|series= London Mathematical Society Monographs|volume=16|publisher= Oxford University Press|year= 1996|isbn=0-19-851186-8}}
*{{citation|last=Clerc|first=Jean-Louis|title=Compressions and contractions of Hermitian symmetric spaces|journal=Math. Z.|volume= 229|year=1998|pages=1–8|doi=10.1007/pl00004648|s2cid=122333415}}
{{DEFAULTSORT:Earle-Hamilton fixed-point theorem}}
|